MathSciNet Relay Station
MathSciNet bibliographic data
MR572871 (81e:10022) 10D12 (10B10 14K07)
Agrawal, M. K.; Coates, J. H.; Hunt, D. C.; van der Poorten, A. J. Elliptic curves of conductor $11$. Math. Comp. 35 (1980), no. 151, 991–1002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement